Том 71
№ 9

All Issues

Fen F. T.

Articles: 1
Brief Communications (English)

Existence of positive solutions for nonlinear third-order $m$-point impulsive boundary value problems on time scales

Fen F. T., Karaca I. Y.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2016. - 68, № 3. - pp. 408-422

In the paper, the four functionals fixed-point theorem is used to study the existence of positive solutions for nonlinear thirdorder $m$-point impulsive boundary-value problems on time scales. As an application, we give an example demonstrating our results.